Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

My mom has been having a hoarse voice. How is speech therapy for her ?

Hi, My mom is in her mid 50s. SHe has an artificial valve in her heart which was planted 15 years ago. She also had high blood sugar levels. Recently she has been having a hoarse voice without any apparent reason(like cold ,cough, sore throat ,swollen lips,tongue etc) The docyors in India diagnosed it as sticking of the vocal cords due to high blood sugar and have given her some medicines and recommended speech therapy . I would like to know your diagnosis on this situation. ALso, is there something more to it that I should be worried about?
Asked On : Thu, 18 Feb 2010
Answers:  1 Views:  475
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Dude you alredy had a examiantion done by proffesionals. These cases require tests and evaluations to be done and then make any diagnosis. As per you, she seems to be adequately examined. Besieds you can always get an expert second opinion.

Answered: Fri, 19 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor